MathSciNet Relay Station
MathSciNet bibliographic data
MR677234 (84c:31007) 31C12 (53C20 53C65 58A14)
Glasner, Moses Stokes' theorem and parabolicity of Riemannian manifolds. Proc. Amer. Math. Soc. 87 (1983), no. 1, 70–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement